Long Wang

Assistant Professor

Research Fields: Algebraic Geometry
Office No.:


Long Wang will join Shanghai Institute for Mathematics and Interdisciplinary Sciences (SIMIS) as an assistant professor in 2025. He obtained his Ph.D in mathematics at University of Tokyo in 2023, and then joined Shanghai Center for Mathematical Sciences of Fudan University as a postdoctoral fellow. His current research interests mainly foucs on birational geometry of Calabi-Yau varieties and dynamics on algebraic varieties.

Education Experience

  • 2020-2023  University of Tokyo   Mathematics   Doctor
  • 2018-2020  University of Tokyo   Mathematics   Master

Work Experience

  • 2025- Shanghai Institute for Mathematics and Interdisciplinary Sciences (SIMIS) Assistant Professor
  • 2023-2025 Shanghai Center for Mathematical Sciences, Fudan University Postdoctoral Fellow

Honors and Awards

  • Dean’s Award, Graduate School of Mathematical Sciences, University of Tokyo, 2023


  1. L. Wang, On automorphisms and the cone conjecture for Enriques surfaces in odd characteristic. Mathematical Research Letters, Volume 28, 2021, Issue 4, pp. 1263–1281.
  2. L. Wang, Remarks on nef and movable cones of hypersurfaces in Mori dream spaces. Journal of Pure and Applied Algebra, Volume 226, 2022, Issue 11, 107101.
  3. L. Wang, On automorphisms of Hilbert squares of smooth hypersurfaces. Communications in Algebra, Volume 51, 2023, Issue 2, pp. 586–595.
  4. L. Wang, Periodic points and arithmetic degrees of certain rational self-maps. Journal of the Mathematical Society of Japan. Published Online, May 2023.
  5. C. Jiang, L. Wang, On numerical dimensions of Calabi–Yau varieties. International Mathematics Research Notices, Volume 2024, Issue 2, January 2024, pp. 1472–1495.
  6. C. Gachet, H.-Y. Lin, L. Wang, Nef cones of fiber products and an application to the Cone Conjecture. Forum of Mathematics, Sigm, Volume 12 , 2024, e28.
  7. T.-C. Dinh, C. Gachet, H.-Y. Lin, K. Oguiso, L. Wang, X. Yu, Smooth projective surfaces with infinitely many real forms. arXiv:2210.04760.
  8. J. Jia, L. Wang, Wild automorphisms of compact complex manifolds of lower dimensions. Proceedings of the American Mathematical Society, Volume 151, 2023, Issue 12, pp. 5117–5137.
  9. Y. Matsuzawa, L. Wang, Arithmetic degrees and Zariski dense orbits of cohomologically hyperbolic maps. arXiv:2212.05804.
Scroll to Top